# SDR HEEA0013965

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 066306401
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER INDICATES OUT OF TOLERANCE.
